# SDR HDNA201502190004

- Difficulty date: February 19, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N911LF
- Make and model: Bolkms BO105CB*
- Aircraft serial: S663
- Aircraft time: 9,993 hours
- Engine: Allsn 250C20
- Engine time: 15,928 hours, 27,573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: M250C20B
- Part serial: CAE834470
- Condition: Making Metal
- Location: Nr 1
- Part time: 15,928 hours, 27,573 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON STARTUP NR 1 ENG CHIP LIGHT ILLUMINATED.  UPON INSPECTION OF CHIP DETECTORS FOUND UPPER DETECTOR TO HAVE EXCESSIVE AMOUNTS OF METAL.  R & R TURBINE.
